Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 782617, 11 pages
http://dx.doi.org/10.1155/2013/782617
Research Article

Fault Tolerant Control in Redundant Inertial Navigation System

College of Automation, Harbin Engineering University, Harbin 150001, China

Received 25 July 2013; Accepted 1 September 2013

Academic Editor: Zhiguang Feng

Copyright © 2013 Xiaoqiang Dai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoqiang Dai, Lin Zhao, and Zhen Shi, “Fault Tolerant Control in Redundant Inertial Navigation System,” Mathematical Problems in Engineering, vol. 2013, Article ID 782617, 11 pages, 2013. https://doi.org/10.1155/2013/782617.